Alert archive / Wyoming / Flash Flood Warnings in 2014

Flash Flood Warning 3, NWS Riverton, WY

May 22, 2014Park County, Wyoming

NWS Riverton, WY issued this flash flood warning at May 22, 2014, 1:26 PM MDT for Park County, Wyoming. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2014, 1:26 PM MDT (19:26 UTC)
Expired
May 22, 2014, 4:30 PM MDT
In force
3 hr
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Flood severity
None

County Park County, WY

The radar

The Riverton/Lander radar (KRIW), 111 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 7.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2014-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 541 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2014-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
541 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1160 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

377 
WGUS55 KRIW 221926
FFWRIW
WYC029-222230-
/O.NEW.KRIW.FF.W.0003.140522T1926Z-140522T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
126 PM MDT THU MAY 22 2014

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN PARK COUNTY IN CENTRAL WYOMING...

* UNTIL 430 PM MDT

* AT 123 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
WARNED AREA. PRECIPITATION WITH THIS STORM HAS BEEN ESTIMATED NEAR 1 
INCH IN 30 MINUTES. AN ADDITIONAL 1 INCH IS POSSIBLE IN THE NEXT 
30-45 MINUTES. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE 
BANKS OF CREEKS AND STREAMS.

&&

REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.

LAT...LON 4411 10877 4399 10887 4398 10891 4394 10891
      4390 10894 4395 10910 4414 10899

$$

LAVOIE
3 follow-up statements
102 
WGUS75 KRIW 222136
FFSRIW

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
336 PM MDT THU MAY 22 2014

WYC029-222230-
/O.CON.KRIW.FF.W.0003.000000T0000Z-140522T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PARK WY-
336 PM MDT THU MAY 22 2014

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN PARK COUNTY
UNTIL 430 PM MDT...

AT 334 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
STORMS WITH HEAVY RAINFALL HAVE ENDED FOR THE TIME BEING...BUT 
INTERESTS ALONG AND DOWNSTREAM OF THE GOOSEBERRY CREEK SHOULD REMAIN 
ALERT FOR RAPID RISING OF WATER. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN RIVERTON.

&&

REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.

LAT...LON 4411 10877 4399 10887 4398 10891 4394 10891
      4390 10894 4395 10910 4414 10899

$$

LAVOIE
641 
WGUS75 KRIW 222147 CCA
FFSRIW

FLASH FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE RIVERTON WY
347 PM MDT THU MAY 22 2014

WYC029-222230-
/O.CON.KRIW.FF.W.0003.000000T0000Z-140522T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PARK WY-
347 PM MDT THU MAY 22 2014

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN PARK COUNTY
UNTIL 430 PM MDT...

AT 334 PM MDT...STORMS WITH HEAVY RAINFALL HAVE ENDED FOR THE TIME 
BEING...BUT INTERESTS ALONG AND DOWNSTREAM OF THE GOOSEBERRY CREEK 
SHOULD REMAIN ALERT FOR RAPID RISING OF WATER.  

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN RIVERTON.

&&

REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.

LAT...LON 4411 10877 4399 10887 4398 10891 4394 10891
      4390 10894 4395 10910 4414 10899

$$

LAVOIE
065 
WGUS75 KRIW 222228
FFSRIW

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
428 PM MDT THU MAY 22 2014

WYC029-222243-
/O.EXP.KRIW.FF.W.0003.000000T0000Z-140522T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PARK WY-
428 PM MDT THU MAY 22 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN PARK
COUNTY WILL BE ALLOWED TO EXPIRE AT 430 PM MDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.

LAT...LON 4411 10877 4399 10887 4398 10891 4394 10891
      4390 10894 4395 10910 4414 10899

$$

LAVOIE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this flash flood warning went out at May 22, 11:08 AM MDT, 2 hours 18 minutes earlier.

Area forecast discussion, May 22, 11:08 AM MDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
1108 AM MDT THU MAY 22 2014

.SHORT TERM...TODAY THROUGH SATURDAY NIGHT

THE ISOLATED THUNDERSTORMS THAT WERE ON THE SCOPE EARLIER THIS EVE
HAVE RAN THEIR CONVECTIVE COURSE.

THE REST OF THE WEEK LOOKS TO BE VERY ACTIVE CONVECTIVE WISE.

TODAY WILL FEATURE ANOTHER ROUND OF LATE DAY THUNDERSTORMS WITH
FAIRLY GOOD CAPE EVERYWHERE EXCEPT THE SOUTHWEST. WE WILL LOSE THE
STRONG UPPER LEVEL SOUTHERLY DIFLUENT FLOW AS THE UPPER LOW OVER
NEVADA DRIFTS SOUTH TO SOUTHERN CA AND THE COL REGION APPROACHES
FROM THE WEST. NEVERTHELESS...THERE WILL BE PLENTY OF INSTABILITY
FOR A THREAT OF LATE DAY THUNDERSTORMS WITH SMALL HAIL AND GUSTY
WINDS ALMOST EVERYWHERE WITH MINUS 4 LIFTED INDICES IN NW WY AND IN
THE FAR EASTERN ZONES. STORMS WILL LINGER INTO THIS EVENING MAINLY
EAST OF THE DIVIDE AS A MOIST BOUNDARY LEVEL SOUTHEASTERLY JET FEEDS
THE CONVECTION.

ON FRIDAY WE SHOULD EXPERIENCE HIGHER POPS WITH THE BEST CHANCE OF
ANY SUB SEVERE THREAT EAST OF THE DIVIDE WHERE HIGHER CAPES WILL BE.
THE DOMINANT FEATURE OF ANY HIGHER BASED THUNDERSTORMS THAT FORM IN
SOUTHWEST WY FRIDAY SHOULD GUSTY OUTFLOW WINDS. LIFTED INDICES ARE
PROGGED TO BE -5 OVER FAR EASTERN NATRONA COUNTY. AGAIN...A MOIST
SOUTHEASTERLY BOUNDARY LEVEL JET WILL DRAW IN MORE MOISTURE TO KEEP
MANY OF THESE THUNDERSTORMS GOING WELL INTO THE EVENING...ESPECIALLY
OVER THE SOUTHERN AND EASTERN ZONES AS WELL AS OVER THE MTNS.

SATURDAY WILL FEATURE THE HIGHEST POPS AS A SHORTWAVE TROUGH TRACKS
EAST ACROSS MT AND AN ASCT WEAK PACIFIC COOL FRONT SWEEPS ACROSS THE
REGION. BLANKETED THE WHOLE CWA WITH A THREAT OF LATE DAY T STORMS
WITH GUSTY WINDS AND HAIL...ENDING FROM THE SOUTHWEST IN THE
EVENING.

TEMPS WILL CONTINUE TO GRADUALLY WARM THROUGH SATURDAY.

.LONG TERM...SUNDAY THROUGH THURSDAY

IT APPEARS THAT SUNDAY WILL BE MILD WITH ONLY A SLIGHT CHANCE OF
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. THE LONG RANGE
MODELS ARE KEEPING THE WEATHER SYSTEM TO OUR SOUTH FOR THE MOST
PART. HOWEVER...THERE SEEMS TO BE ENOUGH MOISTURE EAST OF THE
DIVIDE SUNDAY AS WELL AS THIS TEMPERATURE BOUNDARY FROM SATURDAY
NIGHTS COLD FRONT. ADD SOME WEAK TO MODERATE INSTABILITY AND
SURFACE WIND CONVERGENCE SUNDAY AFTERNOON AND SOME CONVECTION
SHOULD OCCUR. MONDAY LOOKS WARMER AND DRIER WITH ISOLATED MOUNTAIN
SHOWERS OR STORMS. WILL HAVE TO SEE IF AIRMASS DRIES OUT AS MUCH
AS MODELS THINK EAST OF THE DIVIDE AS THE EASTERN ZONES FROM
BUFFALO TO CASPER MAY NEED ISOLATED STORMS MONDAY PM AND EVENING.
TUESDAY THROUGH THURSDAY THE WEATHER PATTERN SHIFTS BACK TO A
SOUTHWEST FLOW ALOFT AS YET ANOTHER STORM SYSTEM EVOLVES OVER THE
PACIFIC NORTHWEST. THE GFS AND ECMWF HAVE DIFFERENT SOLUTIONS AS
TO HOW THIS SYSTEM MOVES INTO THE NORTHERN ROCKIES WED AND THURS.
THE LOW LEVEL MOISTURE FIELD POINTS TO DRIER AIR OVER THE
SOUTHWEST AND SOUTH WITH HIGHER DEWPOINTS OVER THE NORTH AND EAST.
FOR NOW WILL HAVE ISOLATED SHOWERS AND STORMS ON TUESDAY...MAINLY
OVER THE HIGHER TERRAIN. AS FOR NEXT WED AND THURS...ISOLATED
SHOWERS AND STORMS MAINLY AFTERNOON AND EVENING. POTENTIALLY
HIGHER COVERAGE OVER THE NORTH BOTH DAYS IF FRONTAL BOUNDARY GETS
PUSHED INTO THAT REGION ALONG WITH HIGHER DEWPOINT VALUES. TEMPS
TO BE WARM TUE. A LITTLE COOLER WED AND THURS MAINLY OVER THE
NORTH AND CENTRAL WITH THE SOUTHWEST SEEING LITTLE DAY TO DAY
CHANGE. IT WOULD APPEAR THAT HIGHER ELEVATION SNOW MELT WILL
INCREASE FROM MONDAY THROUGH THURSDAY DUE TO THE WARMER DAYS AND
MILDER NIGHTS.

&&

.AVIATION.../18Z ISSUANCE/

VFR CONDITIONS WILL PREVAIL FOR MOST TERMINAL LOCATIONS THROUGH 18Z
FRIDAY WITH A FEW FLEETING EXCEPTIONS STATED BELOW. GENERALLY...NOT
MUCH CHANGE IN THE WEATHER PATTERN WITH RESPECT TO AFTERNOON AND
EVENING CONVECTION. TODAY...SHOWERS AND THUNDERSTORMS WILL BEGIN TO
DEVELOP EARLY AFTERNOON OVER THE MOUNTAINS AND NEAR A SURFACE TROUGH
ESTABLISHING ITSELF FROM NORTHEAST OF KRKS TO KCPR TO WEST OF KGCC.
HAVE VCTS IN THE FORECAST AT KCPR KRIW KLND KWRL KPNA AND KRKS AFTER
22Z...WITH VCSH A FEW HOURS BEFORE AND AT OTHER TERMINALS.
THEN...WITH LOSS OF DAYTIME HEATING...CONVECTION SHOULD QUICKLY WANE
FOR THE MOST LOCATIONS BY 03Z...WITH ONLY SOME LINGERING CLOUDS. ONE
EXCEPTION COULD BE NEAR THE SURFACE TROUGH OVER EASTERN JOHNSON
COUNTY WHICH COULD SUSTAIN CONVECTION TO AROUND MIDNIGHT. BRIEF
PERIODS OF MVFR CONDITIONS CAN BE EXPECTED UNDER ANY THUNDERSTORM
ALONG WITH STRONG AND ERRATIC WINDS. KPNA WILL HAVE THE BEST CHANCE
FOR SEEING PATCHY MORNING MIST OR FOG AFTER 09Z FOR A FEW HOURS. IT
IS POSSIBLE...DEPENDING ON LOCATION OF PRECIPITATION THIS AFTERNOON
AND EVENING...THAT OTHER TERMINAL SITES MAY ALSO INCREASE THEIR
CHANCES FOR PATCHY FOG...BUT IT IS NOT BEING FORECAST AT THE
MOMENT.

&&

.FIRE WEATHER...

A WARMING TREND WILL CONTINUE THROUGH SATURDAY. THERE WILL BE A
DAILY THREAT OF LATE DAY THUNDERSTORMS THROUGH AT LEAST SATURDAY
WITH THE STRONGEST THUNDERSTORMS...OVERALL...EXPECTED TO TAKE PLACE
IN THE NORTHERN AND EASTERN ZONES. MINIMUM RELATIVE HUMIDITY IN
ZONES 277...278 AND 279 WILL BE IN THE UPPER SINGLE DIGITS TO LOW
TEENS. THE MINIMUM RH WILL RECOVER SOMEWHAT THROUGH SATURDAY.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...LIPSON
LONG TERM...AR
AVIATION...JB
FIRE WEATHER...LIPSON
Hazardous weather outlook, May 22, 4:00 AM MDT, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
400 AM MDT THU MAY 22 2014

WYZ001>020-022>030-231200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
400 AM MDT THU MAY 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS WITH MAINLY AFTERNOON AND EVENING THUNDERSTORMS.
THUNDERSTORMS WITH HEAVY RAIN POSSIBLE OVER MOUNTAIN SNOWPACK...
ELEVATING FLOOD CONCERNS.  ISOLATED STRONG TO SEVERE THUNDERSTORMS
POSSIBLE EAST OF THE CONTINENTAL DIVIDE. AGAIN...A FEW STORMS MAY
PRODUCE HEAVY RAIN...SMALL HAIL...GUSTY WIND AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FRIDAY AND SATURDAY...THUNDERSTORMS POSSIBLE EACH DAY CAPABLE OF
PRODUCING STRONG GUSTY WINDS...SMALL HAIL AND OCCASIONAL HEAVY
DOWNPOURS IN THE MOUNTAINS OVER RIPE SNOW PACK...KEEPING FLOOD
CONCERNS ELEVATED.

SUNDAY...A SLIGHT CHANCE OF THUNDERSTORMS EAST OF THE CONTINENTAL
DIVIDE.

MONDAY AND TUESDAY...WARMER. MAINLY DRY MONDAY. ISOLATED
THUNDERSTORMS TUESDAY. BREEZY TO WINDY TUESDAY WITH INCREASED FIRE
DANGER LOWER ELEVATIONS OF THE SOUTHWEST AND CENTRAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY HAIL OR WIND GUSTS OF 40 MPH OR
HIGHER...AS WELL AS ANY FLOODING AND RAINFALL AMOUNTS. THANK YOU.

TEAM RIVERTON

In the hours before

Special weather statement, May 22, 12:59 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1259 PM MDT THU MAY 22 2014

WYZ002-003-005-007-221945-
ABSAROKA MOUNTAINS WY-CODY FOOTHILLS WY-OWL CREEK AND BRIDGER
MOUNTAINS WY-SOUTHWEST BIG HORN BASIN WY-
1259 PM MDT THU MAY 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HOT SPRINGS AND
SOUTHEASTERN PARK COUNTIES UNTIL 145 PM MDT...

AT 1254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES SOUTH OF STATE HWY 290 MILE MARKER
10...OR 12 MILES SOUTHWEST OF MEETEETSE...MOVING NORTHEAST AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND THUNDERSTORM OUTFLOW WIND
GUSTS OF 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
STATE HWY 290 MILE MARKER 10 AROUND 140 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4423 10899 4409 10869 4386 10893 4397 10916
TIME...MOT...LOC 1859Z 212DEG 5KT 4400 10898

LAVOIE
Special weather statement, May 22, 1:01 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
101 PM MDT THU MAY 22 2014

WYZ002-015-016-221945-
ABSAROKA MOUNTAINS WY-UPPER WIND RIVER BASIN WY-WIND RIVER MOUNTAINS
EAST WY-
101 PM MDT THU MAY 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FREMONT COUNTY UNTIL 145
PM MDT...

AT 1254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF U.S. HWY 287/26 MILE
MARKER 80...OR 23 MILES SOUTHEAST OF DUBOIS...MOVING NORTHEAST AT 5
MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

THIS STORM WILL BE NEAR...
CROWHEART...U.S. HWY 287/26 MILE MARKER 80 AND BURRIS AROUND 145 PM
MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4354 10930 4331 10907 4318 10937 4334 10947
TIME...MOT...LOC 1901Z 246DEG 4KT 4330 10931

LAVOIE

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:05 PM MDTSpecial Weather StatementRIWFremont40 min
May 21, 7:27 PM MDTSpecial Weather StatementRIWHot Springs33 min
May 21, 7:51 PM MDTSpecial Weather StatementRIWWashakie24 min
May 21, 7:52 PM MDTSpecial Weather StatementRIW38 min
May 22, 12:59 PM MDTSpecial Weather StatementRIWHot Springs46 min
May 22, 1:01 PM MDTSpecial Weather StatementRIW44 min
May 22, 1:43 PM MDTSpecial Weather StatementRIWHot Springs47 min
May 22, 3:00 PM MDTSpecial Weather StatementRIW45 min
May 22, 3:26 PM MDTSpecial Weather StatementRIWNatrona49 min
May 22, 4:06 PM MDTSpecial Weather StatementRIW39 min
May 22, 4:25 PM MDTAreal Flood AdvisoryRIWNatrona3 hr
May 22, 4:55 PM MDTSpecial Weather StatementRIWJohnson50 min
May 22, 4:59 PM MDTSpecial Weather StatementRIWNatrona46 min

Nearby

Flash Flood Warnings in Wyoming, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.